# SDR CALA9901181

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR CORRODED AT STA 200, LBL 40 AND LBL 18 TO RBL 30.  THE SUBFLOOR AREAS WERE REPAIRED IAW SRM 51-30-2, 53-05, FIGURE 25, 51-30-5, AND 53-01, FIGURE 4.
